MathSciNet Relay Station
MathSciNet bibliographic data
MR1467466 35K10 (35B99 47F05)
Hile, G. N.; Mawata, C. P. The behavior of the heat operator on weighted Sobolev spaces. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1407–1428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement